# SDR QXEA200602729

- Difficulty date: October 7, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - 1/4 INCH CRACK IN FLANGE RADIUS OF EMPENNAGE OBLIQUE FRAME AT STATION X935, 11 O`CLOCK POSITION LEFT HAND SIDE OF CUTOUT FOR V-STAB FORWARD TUNNEL.  REPAIRED IAW SRM 51-42-05, 51-40-10.
